MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; PLATE
Model Number 50-760-12-09
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Kls-martin l.P.(importer) is submitting this report on behalf of karl leibinger medizintechnik gmbh & co.Kg (manufacturer).Reference exemption number e2017029.Multiple mdr reports were filed for this event, please see associated report: 9610905-2019-00259, 9610905-2019-00260, 9610905-2019-00261, 9610905-2019-00262, 9610905-2019-00263, 9610905-2019-00264.
 
Event or Problem Description
It was reported that the implant was removed to address patient infection unrelated to implant.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The failure root cause cannot be determined due to the device not being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE CMF
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
MDR Report Key9460925
Report Number9610905-2019-00264
Device Sequence Number11302589
Product Code MQN
UDI-Device Identifier00888118078193
UDI-Public(01)00888118078193
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K032442
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2019
Report Date (Section F) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50-760-12-09
Device Lot Number32570485
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/06/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/15/2020
Event Location Hospital
Date Report to Manufacturer11/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer05/15/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR